# SDR 99ZZZX674

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N273RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 097
- System (JASC): 2210 · Autopilot System
- Part: Gyro
- Part number: 501119705
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS UNIT WILL NOT STABILIZE AFTER IT IS UNCAGED.  AFTER 10 MINUTES, IT ROLLS TO THE RIGHT.  SENT OUT FOR REPAIR AND INSTALLED SERVICEABLE UNIT.  FIXED PROBLEM.
